Skip to Main content
Number of documents

9

Paul Dorbec's publications on HAL


Sylvain Gravier   

Journal articles9 documents

  • Paul Dorbec, Sylvain Gravier. Paired-domination in subdivided star-free graphs. Graphs and Combinatorics, Springer Verlag, 2010, 26 (1), pp.43-49. ⟨hal-00522607⟩
  • Paul Dorbec, Sylvain Gravier, Iiro Honkala, Michel Mollard. Weighted codes in Lee metric. Designs, Codes and Cryptography, Springer Verlag, 2009, 52 (2), pp.209-218. ⟨hal-00414508⟩
  • Laurent Beaudou, Paul Dorbec, Pranava Jha, Sylvain Gravier. On planarity of direct product of multipartite complete graphs. Discrete Mathematics, Algorithms and Applications, World Scientific Publishing, 2009, 1 (1), pp.85-104. ⟨10.1142/S179383090900004X⟩. ⟨hal-00387303⟩
  • Sylvain Gravier, Paul Dorbec, Gabor Sarközy. Monochromatic Hamiltonian t-tight Berge-cycles in hypergraphs. Journal of Graph Theory, Wiley, 2008, 59, pp.34-44. ⟨hal-00290420⟩
  • Sylvain Gravier, Paul Dorbec. Paired-Domination in P5-Free Graphs. Graphs and Combinatorics, Springer Verlag, 2008, 24, pp.1-6. ⟨hal-00292715⟩
  • Sylvain Gravier, Paul Dorbec, Eric Duchêne. Solitaire Clobber Game on Hamming graphs.. Integers : Electronic Journal of Combinatorial Number Theory, State University of West Georgia, Charles University, and DIMATIA, 2008, 8 (GO3), 21 p. ⟨hal-00290412⟩
  • Sylvain Gravier, Paul Dorbec, Michael A. Henning. Paired-domination in generalized claw-free graphs.. J. on Discrete Optimization, 2007, 14 (1), pp.1-7. ⟨hal-00290407⟩
  • Paul Dorbec, Sylvain Gravier, Sandi Klavzar, Simon Spacapan. Some results on total domination in direct products of graphs. Discussiones Mathematicae Graph Theory, University of Zielona Góra, 2006, 26 (1), pp.103-112. ⟨hal-00412847⟩
  • Paul Dorbec, Sylvain Gravier. On open packings and total coverings of two dimensional grid graphs. Geombinatorics, University of Colorado, USA, 2006, 15 (4), pp.161-165. ⟨hal-00412848⟩